×

zbMATH — the first resource for mathematics

A fractional-order chaotic system with an infinite number of equilibrium points. (English) Zbl 1264.65135
Summary: A new 4D fractional-order chaotic system, which has an infinite number of equilibrium points, is introduced. There is no-chaotic behavior for its corresponded integer-order system. We obtain that the largest Lyapunov exponent of this 4D fractional-order chaotic system is 0.8939 and yield the chaotic attractor. A chaotic synchronization scheme is presented for this 4D fractional-order chaotic system. Numerical simulations is verified the effectiveness of the proposed scheme.

MSC:
65L99 Numerical methods for ordinary differential equations
37D45 Strange attractors, chaotic dynamics of systems with hyperbolic behavior
37N10 Dynamical systems in fluid mechanics, oceanography and meteorology
34H10 Chaos control for problems involving ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] E. N. Lorenz, “Deterministic nonperodic flow,” Journal of the Atmospheric Sciences, vol. 20, no. 2, pp. 130-141, 1963. · Zbl 1417.37129 · doi:10.1175/1520-0469(1963)020<0130:DNF>2.0.CO;2
[2] I. Grigorenko and E. Grigorenko, “Chaotic dynamics of the fractional Lorenz system,” Physical Review Letters, vol. 91, no. 3, Article ID 034101, 4 pages, 2003. · Zbl 1234.49040
[3] Q. Jia, “Hyperchaos generated from the Lorenz chaotic system and its control,” Physics Letters A, vol. 366, no. 3, pp. 217-222, 2007. · Zbl 1203.93086 · doi:10.1016/j.physleta.2007.02.024
[4] X. Y. Wang and J. M. Song, “Synchronization of the fractional order hyperchaos Lorenz systems with activation feedback control,” Communications in Nonlinear Science and Numerical Simulation, vol. 14, no. 8, pp. 3351-3357, 2009. · Zbl 1221.93091 · doi:10.1016/j.cnsns.2009.01.010
[5] G. Chen and T. Ueta, “Yet another chaotic attractor,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 9, no. 7, pp. 1465-1466, 1999. · Zbl 0962.37013 · doi:10.1142/S0218127499001024
[6] C. Li and G. Peng, “Chaos in Chen’s system with a fractional order,” Chaos, Solitons & Fractals, vol. 22, no. 2, pp. 443-450, 2004. · Zbl 1060.37026 · doi:10.1016/j.chaos.2004.02.013
[7] Z. Y. Yan, “Controlling hyperchaos in the new hyperchaotic Chen system,” Applied Mathematics and Computation, vol. 168, no. 2, pp. 1239-1250, 2005. · Zbl 1160.93384 · doi:10.1016/j.amc.2004.10.016
[8] X. J. Wu and Y. Lu, “Generalized projective synchronization of the fractional-order Chen hyperchaotic system,” Nonlinear Dynamics, vol. 57, no. 1-2, pp. 25-35, 2009. · Zbl 1176.70029 · doi:10.1007/s11071-008-9416-5
[9] J. Lü and G. Chen, “A new chaotic attractor coined,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 12, no. 3, pp. 659-661, 2002. · Zbl 1063.34510 · doi:10.1142/S0218127402004620
[10] J. G. Lu, “Chaotic dynamics of the fractional-order Lü system and its synchronization,” Physics Letters A, vol. 354, no. 4, pp. 305-311, 2006. · doi:10.1016/j.physleta.2006.01.068
[11] P. Zhou, R. Ding, and Y. X. Cao, “Multi drive-one response synchronization for fractional-order chaotic systems,” Nonlinear Dynamics, vol. 70, no. 2, pp. 1263-1271, 2012. · doi:10.1007/s11071-012-0531-y
[12] Q. Li and X.-S. Yang, “New walking dynamics in the simplest passive bipedal walking model,” Applied Mathematical Modelling, vol. 36, no. 11, pp. 5262-5271, 2012. · Zbl 1254.70020 · doi:10.1016/j.apm.2011.12.049
[13] Q. Li, “A topological horseshoe in the hyperchaotic Rössler attractor,” Physics Letters A, vol. 372, no. 17, pp. 2989-2994, 2008. · Zbl 1220.37023 · doi:10.1016/j.physleta.2007.11.071
[14] Q. Li, X.-S. Yang, and S. Chen, “Hyperchaos in a spacecraft power system,” International Journal of Bifurcation and Chaos, vol. 21, no. 6, pp. 1719-1726, 2011. · Zbl 1248.34066 · doi:10.1142/S0218127411029380
[15] S. Dadras, H. R. Momeni, G. Qi, and Z.-l. Wang, “Four-wing hyperchaotic attractor generated from a new 4D system with one equilibrium and its fractional-order form,” Nonlinear Dynamics, vol. 67, no. 2, pp. 1161-1173, 2012. · Zbl 1245.34054 · doi:10.1007/s11071-011-0060-0
[16] Z. Ping, C. Yu-Xia, and C. Xue-Feng, “A new hyperchaos system and its circuit simulation by EWB,” Chinese Physics B, vol. 18, no. 4, pp. 1394-1398, 2009. · doi:10.1088/1674-1056/18/4/018
[17] D. R. Zhu, C. X. Liu, and B. N. Yan, “Controlling and synchronization of hyperchaotic system based on passive control,” Chinese Physics B, vol. 21, no. 9, Article ID 090509, 7 pages, 2012. · doi:10.1088/1674-1056/21/9/090509
[18] J. C. Sprott, “Some simple chaotic flows,” Physical Review E, vol. 50, no. 2, pp. R647-R650, 1994. · doi:10.1103/PhysRevE.50.R647
[19] M. S. Tavazoei and M. Haeri, “A necessary condition for double scroll attractor existence in fractional-order systems,” Physics Letters A, vol. 367, no. 1-2, pp. 102-113, 2007. · Zbl 1209.37037 · doi:10.1016/j.physleta.2007.05.081
[20] M. S. Tavazoei and M. Haeri, “Chaos control via a simple fractional-order controller,” Physics Letters A, vol. 372, no. 6, pp. 798-807, 2008. · Zbl 1217.70022 · doi:10.1016/j.physleta.2007.08.040
[21] X.-Y. Wang, Y.-J. He, and M.-J. Wang, “Chaos control of a fractional order modified coupled dynamos system,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 71, no. 12, pp. 6126-6134, 2009. · Zbl 1187.34080 · doi:10.1016/j.na.2009.06.065
[22] C.-M. Chang and H.-K. Chen, “Chaos and hybrid projective synchronization of commensurate and incommensurate fractional-order Chen-Lee systems,” Nonlinear Dynamics, vol. 62, no. 4, pp. 851-858, 2010. · Zbl 1215.37024 · doi:10.1007/s11071-010-9767-6
[23] Z. M. Odibat, “Adaptive feedback control and synchronization of non-identical chaotic fractional order systems,” Nonlinear Dynamics, vol. 60, no. 4, pp. 479-487, 2010. · Zbl 1194.93105 · doi:10.1007/s11071-009-9609-6
[24] Z. Odibat, “A note on phase synchronization in coupled chaotic fractional order systems,” Nonlinear Analysis. Real World Applications. An International Multidisciplinary Journal, vol. 13, no. 2, pp. 779-789, 2012. · Zbl 1238.34121 · doi:10.1016/j.nonrwa.2011.08.016
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.